# SDR 95UAL900122

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161UA
- Make and model: Boeing 747238B
- Aircraft serial: 21352
- Engine: Pwa JT9D7J
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doublers
- Part number: 65B0028312
- Condition: Cracked
- Location: Bs 340
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 65B00283-1, 65B00283-2 DOUBLERS WERE FOUND TO HAVE CRACKS EMANATING FROM THE INBOARD EDGE.  THE DOUBLERS WERE PREVIOUSLY INSTALLED BY THE PRIOR OWNER.  UAL REPLACED DOUBLERS AND REINFORCED AREA PER BOEING SERVICE BULLETIN 747-53-2112 PER EVA G95-6196.
